Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling lightheaded, nausea, shortness of breath and palpitations. Need help

hi im a 22 yearold female and i have always been a very low energy kind of person but in the past few months its been getting worse and worse. i am feeling light headed tired nausea in the mornings sore eyes shortness of breath and palpitations sometimes. i am thinking i might be anemic but have not gotten tested. i have been taking iron supplements and even tried taking protein shakes in the morning but the protein shakes just make me sick and very tired can you help me in what i should do?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Anemia is low red cell mass. It can be due to a deficiency in iron but there are other causes. If you are anemic and it is related to iron loss or deficiency then the iron replacement would be helpful. If it is unrelated to iron deficiency then there would be no response.

There are other causes of fatigue such as low levels of thyroid hormone.

You may want to consider visiting your doctor for an evaluation to find the exact cause of your symptoms.

I hope this helps
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor